# SDR DALA2021051802778

- Difficulty date: May 14, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 85,744 hours, 38,704 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 683 L-2 DOOR ROTARY SNUBBER IS BEYOND ALLOWABLE LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED L-2 DOOR ROTARY SNUBBER IAW B757 AMM 52-11. ADJUSTED OF L2 DOOR TO BE ACCOMPLISHED ON AMDS T/C. (1809312)
